Unique continuation for Schrödinger operators with unbounded potentials. (English) Zbl 0458.35024


35J10 Schrödinger operator, Schrödinger equation
35B99 Qualitative properties of solutions to partial differential equations
Full Text: DOI


[1] {\scW. Amrein and A. Berthier}, private communication.
[2] Carleman, T, Sur un problème d’unicité pour LES systèmes d’équations aux derivés particles à deux variables indépendantes, Ark. mat., 26B, 1-9, (1939) · Zbl 0022.34201
[3] Erdelyl; Magnus; Oberhetinger; Tricomi, (), Chap. XI
[4] Heinz, E, Uber die eindeutigkeit beim cauchyschen anfabgswertproblem einer elliptischen differentialgleichung zweiter ordnung, Nachr. akad. wiss. gottingen math.-phys. kl. II, 1-12, (1955) · Zbl 0067.07503
[5] Hormander, L, Linear partial differential operators, (1964), Springer New York
[6] Kato, T, Growth properties of solutions of the reduced wave equation with variable coefficients, Comm. pure appl. math., 12, 403-425, (1959) · Zbl 0091.09502
[7] Muller, C, On the behavior of the solutions of the differential equation δu = f(x, u) in the neighborhood of a point, Comm. pure appl. math., 1, 505-515, (1954) · Zbl 0056.32201
[8] Protter, M.H, Unique continuation for elliptic equations, Trans. amer. math. soc., 95, 81-91, (1960) · Zbl 0094.07901
[9] Reed, M; Simon, B, Method of modern mathematical physics, IV. analysis of operators, (1978), Academic Press New York · Zbl 0401.47001
[10] Schechter, M, Spectra of partial differential operators, (1971), North-Holland Amsterdam · Zbl 0225.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.